U.S. doctors online nowAsk doctors free
Iraq
A 17-year-old female asked:

I have 17y girl she had chronic pulmonary embolism she take her medicines but the situation is getting worse because she got dizzy doctor said she should do pulmonary embolism surgery she is healthy girl im worried about surgery is there any risk?

1 doctor answer1 doctor weighed in
Dr. Stuart Hickerson
Family Medicine 33 years experience
Filter: Reasons for placement of filter include the following: free-floating thrombus in IVC, PE and limited cardiac reserve, prophylaxis for trauma, spinal cord injury, parapalegia, prophylaxis before surgery, poor compliance with anticoagulation. Dizziness in itself can be a separate issue. However, if worsening PE the cause on anticoagulant then this is rational step.
Last updated Apr 3, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.